# SDR USAA2012082200002

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 13,317 hours, 1,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR EXIT SIGN COVER PLATE FELL OFF BROKEN AND WILL NOT RE-ATTACH.  MAINTENANCE INSTALLED 3L DOOR EXIT SIGN COVER PLATE, CHECKS GOOD.
